Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Cijeli opis

Spremljeno u:
Bibliografski detalji
Glavni autor: American Mathematical Society
Format: Članak
Jezik:English
English
Izdano: American Mathematical Society 2010
Teme:
Online pristup:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Oznake: Dodaj oznaku
Bez oznaka, Budi prvi tko označuje ovaj zapis!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt